arrow
Volume 8, Number 4
Previous Issue Next Issue

Xie Gan-Quan & Jian-Hua Li

J. Comp. Math., 8 (1990), pp. 289-297.

Preview Full PDF 1952 22489 Abstract

Hong-Yang Chao

J. Comp. Math., 8 (1990), pp. 298-306.

Preview Full PDF 1956 22463 Abstract

Tao Tang & Wei Yuan

J. Comp. Math., 8 (1990), pp. 307-320.

Preview Full PDF 1919 22740 Abstract

H. Blum & R. Rannacher

J. Comp. Math., 8 (1990), pp. 321-332.

Preview Full PDF 1930 23240 Abstract

Jiao-Xun Kuang

J. Comp. Math., 8 (1990), pp. 333-341.

Preview Full PDF 1951 22385 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 342-352.

Preview Full PDF 1855 22546 Abstract

Guo-Rong Wang

J. Comp. Math., 8 (1990), pp. 353-362.

Preview Full PDF 2097 22217 Abstract

Guo-Ping Liang & Ping Liang

J. Comp. Math., 8 (1990), pp. 363-370.

Preview Full PDF 1874 22376 Abstract

Kang Feng, Hua-Mo Wu & Meng-Zhao Qin

J. Comp. Math., 8 (1990), pp. 371-380.

Preview Full PDF 1960 22142 Abstract

Tang-An Gao & Ze-Ke Wang

J. Comp. Math., 8 (1990), pp. 381-385.

Preview Full PDF 1887 22575 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard